Has anyone here ever taken Abilify and if so, what are your thoughts?
I have just started this new med along with what i'm already taking, and so far, i feel sick to my stomach after taking it and also headachy...Dr said that these symptoms should pass in a few days and to keep taking it? So basically I'm looking at being physically ill again for days I'm guessing. These things take time is what i'm told. I get that. I just don't know how much more i can take of this.
Any advice is always greatly appreciated. (except for the person who keeps messaging me that i must be evil, i don't want your advice because you're just being hateful and it's not helping me at all right now)
DaydreamingSleepwalker DaydreamingSleepwalker
41-45, F
6 Responses Apr 1, 2016

I just sent you a message concerning abilify. Please stay strong. :)

thank you, i will read now

Ummm, One day. I had a seizure, while teachig 2 step Algebra the next morning. One minute, sitting in my wheelchair, next to my student, writing in purple pen. Next minute, I am on the floor, in the empty room, surrouded by my supervising teacher, my paracticuum partner, the school nurse. And I have purple felt tip marker lines on the thigh of my khakis. (Had another one 14 days later, so we aren't sure if it WAS Abilify. That being said, NOT a fan!

wow im sorry that happened to you...hope you are better and thanks for commenting...

I had no problems with Abilify .

did it help?

I've been taking Abilify about a week now. I get nausea from time to time and dizziness. But it's not constant and it really helps me sleep at night, and makes me feel calm. My prescriber also told me the nausea would go away and people I've talked to who have been on it a while said it was rough in the beginning but then went away. Stick with it! Abilify has some of the least side effects of any other antipsychotic so you're really going to want to try to stick with this one to begin w.

Also I recently made a post on this group about my recent experiences with it, so you can check that out of you want

ok, thank you

try marajuana.

abilify can make you sick to your stomach , i take that for my depression / anxiety problems it did that same thing to me when i first started takeing it

sorry to hear that it made u sick...but was it worth going through the sickness? i mean is it helping you if you don't mind me asking

yes it helps i also take anitripoline its also a anti-depressant but im takeing that for other digestive system issues and i have to say takeing both of these anti-depressants i feel alot better but its not a cure